MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT KNEE COMPONENTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-35-2509
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Joint Laxity (4526)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-012-60-1425 - logic stem ext 14mm x 25mm 6381463, 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5 6451198, 02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t 6271644, 200-02-35 - three peg patella 35mm 6376832, 204-70-00 - tibial stem ext.Screw 6305478, a10012 - gps implant kit v2 01026520097.Remedial action initiated: z-0023-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2020.The patient presented with discomfort, pain and instability issues.The patient was revised on (b)(6) 2020.The patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision and instability cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.The patient has multiple joint replacements, this suggests joint maladies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all-suspect product unknown), d8, h6 clinical code, device problem code, component code and investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT KNEE COMPONENTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15624016
Report Number1038671-2022-01312
Device Sequence Number6183935
Product Code JWH
UDI-Device Identifier10885862304162
UDI-Public10885862304162
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-35-2509
Device Catalogue Number02-022-35-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer10/18/2022
10/09/2025
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/03/2022
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale